Nonlinear Transformations of Smooth Measures on Infinite-Dimensional Spaces

  • A. M. Kulik
  • A. Yu. Pilipenko Ин-т математики НАН Украины, Киев


We investigate the properties of the image of a differentiable measure on an infinitely-dimensional Banach space under nonlinear transformations of the space. We prove a general result concerning the absolute continuity of this image with respect to the initial measure and obtain a formula for density similar to the Ramer–Kusuoka formula for the transformations of the Gaussian measure. We prove the absolute continuity of the image for classes of transformations that possess additional structural properties, namely, for adapted and monotone transformations, as well as for transformations generated by a differential flow. The latter are used for the realization of the method of characteristics for the solution of infinite-dimensional first-order partial differential equations and linear equations with an extended stochastic integral with respect to the given measure.
How to Cite
Kulik, A. M., and A. Y. Pilipenko. “Nonlinear Transformations of Smooth Measures on Infinite-Dimensional Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 9, Sept. 2000, pp. 1226-50,
Research articles